# SDR AWXA200600058

- Difficulty date: December 17, 2005
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 49,105 hours, 33,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 65C3267723
- Condition: Corroded
- Location: Bs 986-1006
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C15 CHECK DISCOVERED CORROSION ON THE AFT RT WEB FROM BS 986 TO BS 1006 AND FROM BL 35R TO BL 41R AT WL 208.  CORROSION WAS FOUND TO BE OUT OF LIMITS IAW BOEING 737-300 SRM 53-60-51-1A1.  MAINTENANCE REMOVED WEB, FABRICATED REPLACEMENT WEB AND INSTALLED FROM BS 986 TO BS 1006, FROM BL 35R TO BL 41R AND WL 208 IAW BOEING 737-300 SRM 51-40-02-0G AND 53-60-51-1A1.
